# SDR QXEA2009101900824

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 19,035 hours, 16,205 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Valve
- Condition: Obstructed
- Location: Outlet Vent
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON AFT BAGGAGE SMOKE TEST, THE "VENT VALVE OTLT" LIGHT DOES NOT ILLUMINATE CONSISTENTENTLY.  CLEANED DEBRIS FROM OUTLET VENT VALVE.  OPS CHECK GOOD IAW TASK 26-20-00-710-805.  RETURNED TO SERVICE.  NO PARTS REPLACED.
